Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 139, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 26, 2011, 3:53 PM EDT for Leon County, Florida. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 3:53 PM EDT (19:53 UTC)
- Expired
- Jun 26, 2011, 4:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Leon County, FL
The radar
The Tallahassee radar (KTLH), 19 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:05 PM EDT | TSTM WND DMG | Killearn Estates, FL | SEVERAL TREES REPORTED DOWN WITH POWER OUTAGES. |
| Jun 26, 4:20 PM EDT | TSTM WND DMG | Tallahassee, FL | NUMEROUS TREES DOWN ACROSS THE CITY OF TALLAHASSEE INCLUDING ON CENTERVILLE ROAD...CHAIRES ROAD...BUCK LAKE ROAD...AND OLD BAINBRIDGE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2580 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
594
WUUS52 KTAE 261953
SVRTAE
FLC073-262030-
/O.NEW.KTAE.SV.W.0139.110626T1953Z-110626T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
353 PM EDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN AND CENTRAL LEON COUNTY IN FLORIDA...
* UNTIL 430 PM EDT
* AT 348 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHEAST OF TALLAHASSEE...OR NEAR MACLAY GARDENS...AND
MOVING SOUTHWEST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY!
&&
LAT...LON 3045 8406 3041 8436 3047 8439 3057 8438
3060 8433 3062 8432 3064 8430 3066 8430
3064 8404
TIME...MOT...LOC 1951Z 054DEG 8KT 3053 8419
$$
14-MROCZKA1 follow-up statement
822
WWUS52 KTAE 262020
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 PM EDT SUN JUN 26 2011
FLC073-262030-
/O.CON.KTAE.SV.W.0139.000000T0000Z-110626T2030Z/
LEON FL-
420 PM EDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL LEON COUNTY...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DOWNTOWN TALLAHASSEE...MOVING SOUTHWEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLORIDA
A AND M...BRAGG STADIUM...DOAK CAMPBELL STADIUM...MISSION SAN LUIS...
TALLAHASSEE COMM COLLEGE AND INNOVATION PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3045 8406 3041 8436 3047 8439 3057 8437
3057 8434 3055 8423 3055 8416 3054 8411
3052 8406
TIME...MOT...LOC 2020Z 053DEG 10KT 3045 8430
$$
14-MROCZKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:35 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 26, 3:35 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 335 PM EDT SUN JUN 26 2011 .SYNOPSIS... THE BROAD MID/UPPER TROF OVER THE EASTERN PORTION OF THE COUNTRY...AND THE SCATTERED PIECES OF ENERGY ALONG ITS PERIPHERY ARE AIDING THE SEABREEZE IN THE DEVELOPMENT OF CONVECTION OVER OUR FORECAST AREA THIS AFTERNOON. COVERAGE OF STORMS IS BEST OVER THE PANHANDLE OF FLORIDA WHERE THE SEABREEZE IS ACTING AS A FOCUSING MECHANISM AND A PEPPERING OF SHOWERS AND THUNDERSTORMS CAN BE FOUND ELSEWHERE ACROSS THE REGION. SMALL HAIL AND GUSTY WINDS CAN BE EXPECTED WITH SOME OF THE STRONGER STORMS THIS AFTERNOON. ALTHOUGH NONE OF THESE STORMS HAVE REACHED SEVERE CRITERIA AS OF YET...IT IS CERTAINLY POSSIBLE THAT A STORM OR TWO COULD BECOME SEVERE THIS AFTERNOON. WITH PLENTIFUL SUNSHINE THIS AFTERNOON...HIGHS HAVE AND WILL CONTINUE TO CLIMB INTO THE MIDDLE AND UPPER 90S THIS AFTERNOON. && .SHORT TERM (TONIGHT THROUGH TUESDAY)... TONIGHT...MOST OF THE AFTERNOON CONVECTION WILL TAPER OFF AFTER SUNSET...HOWEVER GUIDANCE CONTINUES TO SHOW THAT OUTFLOW FROM STORMS DEVELOPING OVER TENNESSEE AND NRN ALABAMA THIS AFTERNOON WILL INTERACT WITH OUR LOCAL SEABREEZE AND BOUNDARIES FROM OUR AFTERNOON CONVECTION TO KEEP A FEW SHOWERS AND ISOLATED THUNDERSTORMS IN THE FORECAST FOR THE FIRST PART OF THE OVERNIGHT PERIOD. AS HAS BEEN THE CASE FOR THE PAST SEVERAL NIGHTS...OUR COASTAL WATERS WILL BE PLACED IN AN ENVIRONMENT WITH WEAK SYNOPTIC FORCING BETWEEN THE RIDGE OVER THE SRN U.S. AND THE SUBTROPICAL RIDGE. THAT COUPLED WITH DECENT INSTABILITY WILL BE FAVORABLE FOR THE DEVELOPMENT OF OVERNIGHT/EARLY MORNING CONVECTION...ESPECIALLY OVER APALACHEE BAY. MONDAY...DRY AIR ASSOCIATED WITH THE RIDGE OVER THE SRN U.S. WILL NOSE INTO OUR WESTERN FORECAST AREA AND HELP TO KEEP AFTERNOON STORMS LIMITED OVER THE EASTERN PANHANDLE OF FLORIDA AND OUR SOUTHEASTERN ALABAMA COUNTIES. ELSEWHERE...AFTERNOON STORMS WILL FORM ALONG THE SEABREEZE FRONT...PRIMARILY OVER THE BIG BEND OF FLORIDA AND INTO SRN GEORGIA. HOWEVER...EXPECT OVERALL COVERAGE OF STORMS TO BE SLIGHTLY LESS THAN THIS AFTERNOON. HIGHS ON MONDAY ARE FORECAST TO CLIMB INTO THE MIDDLE TO UPPER 90S. LOCATIONS FURTHER EAST ACROSS SE ALABAMA AND THE EASTERN PANHANDLE...WHERE THE UPPER RIDGE IS NOSING WEST AND CONVECTION IS LIMITED...HAVE THE BEST SHOT AT UPPER 90S. MONDAY NIGHT...AS IS COMMON THIS TIME OF YEAR OVERNIGHT/MORNING CONVECTION IS POSSIBLE OVER OUR COASTAL WATERS. OVERNIGHT LOWS WILL FALL INTO THE LOWER TO MIDDLE 70S. TUESDAY...VERY SIMILAR CONDITIONS TO MONDAY WILL DOMINATE DURING THE AFTERNOON ON TUESDAY. THE UPPER RIDGE NOSING IN FROM THE WEST WILL KEEP CONVECTION LIMITED AND TEMPERATURES HIGHER OVER OUR WESTERN FORECAST AREA. FURTHER EAST...THE SEABREEZE WILL PROVIDE A CHANCE FOR AFTERNOON STORMS...ESPECIALLY OVER THE BIG BEND OF FLORIDA. THE ONLY DIFFERENCE ON TUESDAY WILL BE THAT A SHORTWAVE ROTATING THROUGH THE UPPER TROF...WHICH REMAINS OVER THE EASTERN U.S...WILL FORCE A WEAK FRONTAL BOUNDARY FURTHER SOUTH NEAR OUR NRN GEORGIA COUNTIES. THIS YIELDS A CHANCE FOR A GREATER COVERAGE OF STORMS OVER SRN GEORGIA DURING THE AFTERNOON HOURS THAN HAS BEEN THE CASE IN PAST DAYS. HIGHS ON TUESDAY WILL BE SIMILAR TO MONDAY...IN THE MIDDLE AND UPPER 90S. && .LONG TERM (WEDNESDAY THROUGH NEXT SUNDAY)...BOTH THE 26/00Z GFS AND 25/12Z EURO FORECAST A VERY WEAK FRONT TO MOVE INTO THE AREA AND DISSIPATE AT THE START OF THE PERIOD. WHEN COMBINED WITH SEASONABLE DEEP LAYER MOISTURE...THIS WILL LIKELY BE A FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY ON WEDNESDAY AND THURSDAY. BEYOND THAT TIME...THE EURO CONTINUES TO SHOW FAIRLY DECENT COVERAGE OF DAILY AFTERNOON CONVECTION WHEREAS THE GFS HAS LESS. GIVEN THE PRESENCE OF A DISSIPATING BOUNDARY IN THE REGION...WILL SIDE MORE WITH THE EURO AND GO A BIT ABOVE THE MEX POPS FOR NEXT WEEKEND. THIS RESULTS IN POPS AROUND 40 PERCENT FOR NEXT WEEKEND COMPARED TO THE MEX SUGGESTION OF 20-30 PERCENT. SEASONABLY WARM TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .AVIATION...SCT-BKN CU FIELD HAS DEVELOPED ACROSS THE AREA AND GIVEN WAY TO A SCATTERING OF SHOWERS AND STORMS. JUST ABOUT ANY OF THE TAF SITES COULD SEE A BRIEF STORM OVER THE NEXT SEVERAL HOURS. EXPECT LOCALIZED AND BRIEF GUSTY WINDS AND VIS/CIG RESTRICTIONS ASSOCIATED WITH THESE STORMS INTO THE EVENING HOURS. STORM COVERAGE WILL QUICKLY DISSIPATE AND END WITHIN A FEW HOURS OF SUNSET. THOSE TERMINALS THAT DO SEE A SHOWER TODAY WILL RUN THE GREATEST RISK OF MVFR VIS RESTRICTIONS LATE TONIGHT...HOWEVER NO SIGNIFICANT PROBLEMS ARE EXPECTED. VFR CONDITIONS ARE ANTICIPATED FOR THE DAYLIGHT HOURS. && .MARINE...RATHER BENIGN CONDITIONS ARE EXPECTED OVER OUR COASTAL WATERS FOR THE ENTIRE PERIOD AS HIGH PRESSURE REMAIN NEAR. LIGHT WINDS...AND SEAS 1 TO 2 FEET WILL BE COMMON. EXPECT A SLIGHT ENHANCEMENT IN WINDS AND SEAS NEARSHORE EACH AFTERNOON ASSOCIATED WITH THE SEABREEZE. EARLY IN THE WEEK A SOUTHERLY SWELL FROM A DISTURBANCE IN THE SRN GOMEX WILL INCREASE SEAS UP TO 2 TO 3 FEET...BUT BY MID WEEK SEAS WILL ONCE AGAIN SUBSIDE. OUR COASTAL WATERS WILL REMAIN BELOW HEADLINE CRITERIA THROUGH THE WEEK. && .FIRE WEATHER...MOIST SOUTHWEST FLOW WILL KEEP RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS THE NEXT COUPLE OF DAYS. EXPECT A SCATTERING OF MAINLY AFTERNOON AND EVENING SHOWERS AND STORMS TO SOME RAIN CHANCES IN THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 73 95 73 95 73 / 20 50 20 50 30 PANAMA CITY 76 91 75 91 76 / 20 40 20 40 30 DOTHAN 74 96 74 97 74 / 30 20 10 30 30 ALBANY 74 97 74 98 74 / 30 20 20 30 30 VALDOSTA 72 96 73 96 71 / 30 40 30 40 30 CROSS CITY 72 92 71 92 70 / 20 60 30 40 20 APALACHICOLA 76 91 75 90 75 / 30 40 20 20 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && SYNOPSIS/SHORT TERM/MARINE...HARRIGAN AVIATION/FIRE WEATHER...MROCZKA LONG TERM...DVD
Hazardous weather outlook, Jun 26, 4:08 AM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 408 AM EDT SUN JUN 26 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-270815- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 408 AM EDT SUN JUN 26 2011 /308 AM CDT SUN JUN 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE IMPACTING MAINLY THE NORTHERN AND EASTERN COUNTIES OF OUR FORECAST AREA DURING THE AFTERNOON AND EVENING. A FEW STORMS MAY BE STRONG TO POSSIBLY SEVERE WITH WIND GUSTS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AS THE PESKY UPPER TROUGH DEPARTS EAST INTO THE ATLANTIC...DRIER AIR FILTERS BACK IN. A RETURN TO A MORE NORMAL SUMMERLIKE PATTERN IS EXPECTED WITH MAINLY AFTERNOON AND EVENING SEA BREEZE DRIVEN CONVECTION. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Special weather statement, Jun 26, 2:33 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 233 PM EDT SUN JUN 26 2011 ALZ069-261900- HOUSTON AL- 133 PM CDT SUN JUN 26 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HOUSTON COUNTY... * UNTIL 200 PM CDT AT 130 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 15 MILES SOUTHEAST OF DOTHAN...OR NEAR HARMON...MOVING WEST AT 10 MPH. PENNY SIZE HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. . LAT...LON 3101 8547 3129 8539 3120 8511 3101 8509 TIME...MOT...LOC 1833Z 108DEG 10KT 3109 8519 9-FOURNIER
Special weather statement, Jun 26, 3:05 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 305 PM EDT SUN JUN 26 2011 FLZ017-018-GAZ157-158-261930- THOMAS GA-GRADY GA-LEON FL-INLAND JEFFERSON FL- 305 PM EDT SUN JUN 26 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEAST GRADY... NORTHERN JEFFERSON...NORTHEAST LEON... AND SOUTHERN THOMAS COUNTIES... * UNTIL 330 PM EDT AT 300 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 10 MILES SOUTH OF THOMASVILLE...OR NEAR METCALF... MOVING WEST AT 5 TO 10 MPH. PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. LAT...LON 3057 8426 3091 8416 3076 8381 3052 8391 TIME...MOT...LOC 1904Z 104DEG 9KT 3070 8398 9-FOURNIER
Special weather statement, Jun 26, 3:26 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 326 PM EDT SUN JUN 26 2011 FLZ016-017-262000- LEON FL-GADSDEN FL- 326 PM EDT SUN JUN 26 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEAST GADSDEN AND WESTERN LEON COUNTIES... * UNTIL 400 PM EDT AT 324 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 19 MILES WEST OF TALLAHASSEE...OR NEAR WETUMPKA...MOVING NORTHEAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. LAT...LON 3067 8447 3047 8436 3041 8462 3052 8469 TIME...MOT...LOC 1926Z 243DEG 7KT 3049 8459 9-FOURNIER
Special weather statement, Jun 26, 3:28 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EDT SUN JUN 26 2011
FLZ017-262000-
LEON FL-
328 PM EDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN LEON
COUNTY IN THE FLORIDA BIG BEND...
* UNTIL 400 PM EDT
AT 325 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 15 MILES NORTHEAST OF TALLAHASSEE...OR NEAR
MICCOSUKEE...MOVING SOUTHWEST AT 10 MPH.
PEOPLE IN NORTHERN LEON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
PENNY SIZE HAIL...FREQUENT LIGHTNING AND WIND GUSTS OF 40 TO 50 MPH
ARE EXPECTED WITH THIS STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3052 8404 3046 8404 3036 8415 3063 8430
3068 8411 3067 8410 3067 8401 3060 8401
3055 8398 3053 8398
TIME...MOT...LOC 1927Z 047DEG 10KT 3058 8404
14-MROCZKASpecial weather statement, Jun 26, 3:45 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 PM EDT SUN JUN 26 2011
FLZ013-026-262030-
CALHOUN FL-LIBERTY FL-
245 PM CDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CALHOUN AND
LIBERTY COUNTIES...
* UNTIL 330 PM CDT/430 PM EDT/
AT 242 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SMALL
GROUP OF STRONG THUNDERSTORMS 31 MILES SOUTH OF MARIANNA...OR NEAR
HUGH CREEK...MOVING NORTHWEST AT 5 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
LAT...LON 3019 8512 3020 8512 3020 8514 3036 8537
3058 8511 3036 8488 3015 8506
TIME...MOT...LOC 1944Z 121DEG 4KT 3035 8507
9-FOURNIERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:26 PM EDT | Special Weather Statement | TAE | Gadsden | 34 min |
| Jun 26, 3:28 PM EDT | Special Weather Statement | TAE | Leon | 32 min |
| Jun 26, 3:45 PM EDT | Special Weather Statement | TAE | Calhoun | 45 min |
| Jun 26, 4:06 PM EDT | Special Weather Statement | TAE | Jackson | 24 min |
| Jun 26, 4:26 PM EDT | Special Weather Statement | TAE | Leon | 19 min |
| Jun 26, 4:37 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Wakulla | 38 min |
| Jun 26, 4:42 PM EDT | Special Weather Statement | TAE | Gulf | 48 min |
| Jun 26, 4:45 PM EDT | Special Weather Statement | TAE | Walton | 45 min |
| Jun 26, 4:51 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 39 min |
| Jun 26, 5:03 PM EDT | Special Weather Statement | TAE | Jefferson | 42 min |
| Jun 26, 5:09 PM EDT | Special Weather Statement | TAE | Wakulla | 51 min |
| Jun 26, 5:45 PM EDT | Severe Thunderstorm Warning | TAE | Walton | 30 min |
| Jun 26, 6:20 PM EDT | Special Weather Statement | TAE | Walton | 25 min |
| Jun 26, 6:33 PM EDT | Severe Thunderstorm Warning | TAE | Walton | 12 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.